Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
On Schur multiple zeta functions : a combinatoric generalization of multiple zeta functions
Authors: Nakasuji, Maki; Phuksuwan, Ouamporn; Yamasaki, Yoshinori
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Advances in Mathematics
Volume: 333
Start Page: 570
End Page: 619
Document Type: Article
ID: 743032.0
 
Full text / Content available
Checkerboard style Schur multiple zeta values and odd single zeta values
Authors: Bachmann, Henrik; Yamasaki, Yoshinori
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Mathematische Zeitschrift
Volume: 290
Issue / Number: 3-4
Start Page: 1173
End Page: 1197
Document Type: Article
ID: 743146.0
 
Full text / Content available
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.